MathSciNet Relay Station
MathSciNet bibliographic data
MR671720 35L75 (47H15)
Cesari, L.; Kannan, R. Solutions of nonlinear hyperbolic equations at resonance. Nonlinear Anal. 6 (1982), no. 8, 751–805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement